Skip to Main content Skip to Navigation
Journal articles

Santalo's inequality on C-n by complex interpolation

Abstract : A new approach to Santalo's inequality on C-n is obtained by combining complex interpolation and Berndtsson's generalization of Prekopa's inequality. To cite this article: D. Cordero-Erausquin, C R. Acad. Sci. Paris, Ser. I 334 (2002) 767-772. (C) 2002 Academie des sciences/Editions scientifiques et medicales Elsevier SAS.
Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00693120
Contributor : Admin Lama <>
Submitted on : Tuesday, May 1, 2012 - 8:27:35 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM

Identifiers

Citation

Dario Cordero-Erausquin. Santalo's inequality on C-n by complex interpolation. Comptes Rendus Mathématique, Elsevier Masson, 2002, 334 (9), pp.767--772. ⟨10.1016/S1631-073X(02)02328-2⟩. ⟨hal-00693120⟩

Share

Metrics

Record views

332